# SDR CALA2013103092505

- Difficulty date: October 28, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 72,270 hours, 13,416 cycles
- Engine: Pwa PW4077
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080408
- Part serial: 349
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WXR DISPLAY IS NOT PRESENT WHEN WXR SELECTED ON EFIS CONTROL PANEL.  STATUS  MSG04- ACTIVE CRUISE HARD; WXR TRANSCEIVER RT HAS AN INTERNAL FAULT.  DB- WXR TRANSCEIVER RT MSG05- NOT ACTIVE CRUISE INTERMITTENT; WXR TRANSCEIVER LT HAS AN INTERNAL FAULT. DB- WXR TRANSCEIVER LT MSG06- NOT ACTIVE CRUISE INTERMITTENT; WXR TRANSCEIVER LT HAS AN INTERNAL FAULT.  REPLACED RT WXR TR IAW AM M 34-43-02.  OPERATIONS CHECKED  & TEST PASSED.
